RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 73, Issue 2(440)  


Ornstein–Uhlenbeck operators and semigroups
V. I. Bogachev
3
Varieties over finite fields: quantitative theory
S. G. Vlăduţ, D. Yu. Nogin, M. A. Tsfasman
75
A user's guide to the topological Tverberg conjecture
A. B. Skopenkov
141
Topological Tverberg Theorem: the proofs and the counterexamples
S. B. Shlosman
175

Brief Communications
Distribution of the zeros of Hermite–Padé polynomials for a complex Nikishin system
S. P. Suetin
183
Convexity of Chebyshev sets with respect to tangent directions
A. R. Alimov, E. V. Shchepin
185
An explicit formula for the norm in the theory of fields of norms
S. O. Gorchinskiy, D. M. Krekov
187
On a property of regularly accretive differential-difference operators with degeneracy
A. L. Skubachevskii
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018